# SDR IPXA2018080632505

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 109,047 hours, 18,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1575321
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL WAS DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-42648-A.
